MathSciNet Relay Station
MathSciNet bibliographic data
MR1908834 (2003f:39015) 39A10 (34B24 34C10)
Došlý, Ondřej; Hilger, Stefan A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 147–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement